# SDR 2006UALA02033

- Difficulty date: October 20, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 40,660 hours, 6,161 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

PACK L MSG AT LEVEL OFF, AIR COND RESET SW NO HELP.  AIR COND PAGE INDICATES NORMAL PACK FLOW, NORMAL PACK OUT TEMPS AFTER RESET, BUT EICAS MSG AND PACK OFF LT ON OVERHEAD REMAIN ON.  REPLACED LOWER AIRCONDITIONIN PACK LOWER LEFT FLOW CONTROL VALVE.   LOWER LEFT FCV WAS NOT IN COMMANDED POSITION.  IT APPEARS VALVE WAS STUCK IN CLOSED POSITION.  AFTER REPLACEMENT, LEFT PACK CHECKED NORMALLY.  A/C OK FOR RETURN TO SERVICE.
